# SDR CKSA98380

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 2020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND BS 2020 RBL 22 UPPER CHORD OF MAIN FRAME CORRODED AND A FLOOR SUPPORT.  PERFORMED HFEC PER NDT MANUAL 51-00-00 PART 6.  NO CRACKS NOTED.  REPAIRED UPPER CHORD IAW AIA EDR NBR B4-05880.  INSTALLED REPAIR IAW AIA EDR B4-05880.  NON-ROUTINE TASK CARD NUMBER 26150.
